# SDR CALA2023111503364

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: D5323345820000
- Condition: Corroded
- Location: Y1292, Fr24-35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FOOR SEAT TRACK Y1292 FRAME 24 TO 35 SEVERIAL POINTS OF CORROSION. () REMOVED AND REPLACED SEAT TRACK Y1292 AT MAIN CABIN BETWEEN LH FR24 TO FR35 IAW SRM 51-42-11.
